基于迭代误差补偿的混沌时间序列最小二乘支持向量机预测算法
物理学报
引用检索 快速检索
物理学报  2014, Vol. 63 Issue (5): 050505     doi:10.7498/aps.63.050505
总论 当期目录| 过刊浏览| 高级检索     
基于迭代误差补偿的混沌时间序列最小二乘支持向量机预测算法
唐舟进, 任峰, 彭涛, 王文博
北京邮电大学信息与通信工程学院, 北京 100876
A least square support vector machine prediction algorithm for chaotic time series based on the iterative error correction
Tang Zhou-Jin, Ren Feng, Peng Tao, Wang Wen-Bo
School of Information and Communication Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn